Dizzy Spells After Stent Was Put In My Heart
I had one stent put in. They placed it in the left heart section. I had a blockage needless to say. I was experiencing dizzy spells to where it felt like I weighed 400 pounds and at times all I wanted to do was lay down and I wasn't getting anything done. I finally had a very servere dizzy spell. Lightheaded and dizzy I walked into the ER and told them what was going on. They took me straight in ahead of everyone that was in the waiting room. The doctor came in and I explained how I felt. He said it is very common after a stent proceedure to becoma stressed and dehydrated. He said it was my nerves and I thought he was a little on the crazy side. He sent in a nurse to put Adavan (not sure how to spell it) but in just 15 minutes my dizziness was gone and I felt like my old self again. They also had me drink a few glasses of water. You have to watch your pee isn't yellow as that is a sign of dehydration and that in itself can cause dangerous problems of lightheadedness and nausea. I left that hospital an hour and a half later and I felt completely back to normal and so far no more dizzy spells. Remember you need loads of water to keep your blood thin so that stent don't get stopped up and slow your oxygen supply to your body. I hope this has helped although I wouldn't just take some adavan you happen to have laying around. I would see a doctor as he would know the right dose to give you and may even feel you need to be on it as just the worry about your new hospital bills and missing work and all the test you need down is very stressful. Stress is a bad thing and doesn't always have the same symptoms. Everyone is different. Good luck everyone and remember to watch your saturated fat intake and your cholesterol intake as well and sodium and you should be fine.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Share your story.